Iterative equitable partition of graph as a model of constant structure discrete time closed semantic system

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)26-34
Number of pages9
JournalBulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software
Volume10
Issue number4
DOIs
Publication statusPublished - 1 Nov 2017

Fingerprint

Coloring
Discrete-time
Semantics
Partition
Closed
Colouring
Graph in graph theory
Color
Model
Connector
Iterative Process
Connected graph
Pairwise
Isomorphic
Iteration
Series
Zero

Keywords

  • Closed semantic system
  • Graph
  • Isomorphism

ASJC Scopus subject areas

  • Software
  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{ca8f67be30334db990694bc03c01b0a4,
title = "Iterative equitable partition of graph as a model of constant structure discrete time closed semantic system",
keywords = "Closed semantic system, Graph, Isomorphism",
author = "Ivanko, {E. E.}",
year = "2017",
month = "11",
day = "1",
doi = "10.14529/mmp170403",
language = "English",
volume = "10",
pages = "26--34",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "Южно-Уральский государственный университет (национальный исследовательский университет)",
number = "4",

}

TY - JOUR

T1 - Iterative equitable partition of graph as a model of constant structure discrete time closed semantic system

AU - Ivanko, E. E.

PY - 2017/11/1

Y1 - 2017/11/1

KW - Closed semantic system

KW - Graph

KW - Isomorphism

UR - http://www.scopus.com/inward/record.url?scp=85036607333&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=30752536&

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000418424400003

U2 - 10.14529/mmp170403

DO - 10.14529/mmp170403

M3 - Article

VL - 10

SP - 26

EP - 34

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 4

ER -